Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 43, NWS Miami, FL

October 19, 2019Glades County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Oct 19, 2019, 12:01 PM EDT for Glades County, Hendry County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2019, 12:01 PM EDT (16:01 UTC)
Expired
Oct 19, 2019, 12:30 PM EDT
In force
29 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Glades County, FL, Hendry County, FL

The radar

The Melbourne radar (KMLB), 140 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2019-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1047 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2019-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1047 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

591 
WUUS52 KMFL 191601
SVRMFL
FLC043-051-191630-
/O.NEW.KMFL.SV.W.0043.191019T1601Z-191019T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
1201 PM EDT Sat Oct 19 2019

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northwestern Hendry County in southern Florida...
  Central Glades County in southern Florida...

* Until 1230 PM EDT.

* At 1201 PM EDT, a severe thunderstorm was located near Palmdale,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Palmdale, Lakeport and Ortona. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2697 8095 2695 8100 2694 8100 2674 8130
      2677 8136 2692 8138 2714 8115
TIME...MOT...LOC 1601Z 224DEG 29KT 2688 8131 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

HVN
1 follow-up statement
588 
WWUS52 KMFL 191627
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1227 PM EDT Sat Oct 19 2019

FLC043-051-191636-
/O.EXP.KMFL.SV.W.0043.000000T0000Z-191019T1630Z/
Hendry FL-Glades FL-
1227 PM EDT Sat Oct 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HENDRY AND
CENTRAL GLADES COUNTIES WILL EXPIRE AT 1230 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 2697 8095 2695 8100 2694 8100 2674 8130
      2677 8136 2692 8138 2714 8115
TIME...MOT...LOC 1626Z 216DEG 29KT 2691 8117 

$$

HVN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 11:07 AM EDT, 54 minutes earlier.

Area forecast discussion, Oct 19, 11:07 AM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1107 AM EDT Sat Oct 19 2019

.Update...
Pretty tricky forecast for the remainder of the day. A cluster of
showers and thunderstorms associated with Nestor will continue to
push into the Lake Region today, with brief tornadoes remaining
the primary threat. Forecast sounding this morning showed a bit of
CIN, which could be hard to overcome given the dense cloud cover
overhead. A shortwave moving across Central Florida could
potentially provide enough lift to get a few showers and
thunderstorms going this afternoon. If these additional storms
are able to form, the most likely area would likely be along the
East Coast from Broward northward and out over the Atlantic
waters. If they can form, these storms could be strong to severe
with lightning, gusty winds, and brief tornadoes or waterspouts
possible.

Overall, two primary areas of concern today. The current line of
showers and thunderstorms pushing into the Lake Region and then
the potential development of additional showers and storms along
the East Coast/Atlantic later this afternoon.

&&

.Prev Discussion... /issued 744 AM EDT Sat Oct 19 2019/

Aviation...
Winds will be southerly today before going southwest tonight over
the taf sites. The east coast taf sites should remain dry through
the morning hours before VCSH for the afternoon hours, as the
showers over the western areas works eastward into the east coast
taf sites. The only exception is that KAPF that will have VCTS as
there could be some storms around this afternoon. KAPF taf site
will see showers off and on this morning before thunderstorms this
afternoon. The ceiling and vis should remain in VFR conditions,
but could fall down into MVFR or even IFR conditions with the
passage of the showers and storms.

Prev Discussion... /issued 337 AM EDT Sat Oct 19 2019/

Short Term...

Today through Sunday...

Tropical Storm Nestor continues over the Gulf of Mexico with a
asymmetrical appearance on satellite this morning. Convection
remains focused to the east and southeast of the center of Nestor. A
warm front has advanced into Central Florida, allowing for warm,
moist air to spread back across South and Central Florida overnight.
An area of strong, deep convection is west of the peninsula over the
eastern Gulf of Mexico.

The primary concerns Saturday will be the threat of strong to severe
thunderstorms capable of producing tornadic activity and the
potential for a band of storms that could sit near the Atlantic
coast. Starting first with the threat of tornadoes, low level wind
shear will continue to increase over the coming hours as Nestor
pushes north and east. 0-1 km storm relative helicity values
exceeding 100 m2/s2 in the SPC mesoanalysis are pointing towards
this trend with these elevated effective SRH values spreading
eastward across the peninsula as the morning continues according to
model guidance.

As convection develops and is able to tap into the supportive shear
environment, supercellular structures are anticipated on radar
through the morning. Besides these discrete cells, the line of
vigorous convection over the Gulf will push into the peninsula this
morning and progress slowly eastward through the day. Embedded
supercells within the line of storms will also be capable of
producing tornadic activity today.

This afternoon, the storms could come into phase with some low level
wind shear and mid-level support which could provide a potential
environment for strong to severe storms over the east coast metro.
With the potential for a band of persistent convection capable of
producing torrential rainfall, there is a marginal risk of excessive
rainfall which could lead to flood concerns over portions of the
east coast metro.

As the remnants of Nestor race north and east, the frontal boundary
propelling the line of convection will stall over southern Florida.
Moisture over the region will still be capable of supporting
convection again and diurnal heating on Sunday will allow
temperatures to warm more than Saturday.

Long Term...

Sunday Night through Saturday...

Seasonal and benign conditions are expected early next week as
weak surface high pressure nestles in behind Tropical Storm Nestor
while the aforementioned cold front stalls near the Lake
Okeechobee region before fizzling out. Rain chances increase by
mid-week as a cold front approaches the area. By late week, the
front is forecast to stall somewhere in the vicinity of the
Florida Straits. Slightly cooler temperatures are possible by
week's end along with shower chances given the front in the
vicinity.

Marine...
Hazardous marine conditions are expected for the Gulf waters
through tonight as Tropical Storm Nestor barrels towards the
Florida Panhandle. A Small Craft Advisory is in effect for all
Gulf waters through late tonight due to elevated winds and seas.
Cautionary conditions are also expected for the Atlantic waters
and Lake Okeechobee during this time. Showers and thunderstorms,
some potentially strong, will increase in coverage this morning
into the weekend across all local waters. Seas in the Gulf will be
slow to subside on Sunday as residual swells from Nestor continue
to move toward the coast.

Aviation...
There could be some SHRA/TS development overnight, especially at
KAPF, as bands from Tropical Storm Nestor move onshore from the
Gulf. Overnight fog could be an issue at fog- prone terminals
like APF and TMB. Sub- VFR conditions are possible with morning
fog and any convection that impacts a terminal. Confidence is too
low to introduce any restrictions with this issuance; short-fused
amendments will likely be necessary. More shower and thunderstorm
activity will redevelop across the area during the day and periods
of MVFR/IFR are possible during this time frame. Breezy S winds.

Beach Forecast...
Hazardous beach conditions are anticipated along the Gulf coast
as Tropical Storm Nestor barrels towards the Florida Panhandle
today. There is a high risk for Rip Currents through Sunday, with
minor coastal flooding possible through the first half of Sunday
due to onshore flow and increased swells.

Climate...

LOCATION            DATE     FORECAST HI-MIN      RECORD

NAPLES             19 OCT          76            78 IN 1968
WEST PALM BEACH    19 OCT          76            80 IN 2018
FORT LAUDERDALE    19 OCT          78            79 IN 2013
MIAMI              19 OCT          78            79 IN 1970

NAPLES             20 OCT          76            76 IN 2013
WEST PALM BEACH    20 OCT          76            78 IN 2017
FORT LAUDERDALE    20 OCT          79            79 IN 1993
MIAMI              20 OCT          78            80 IN 1969
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  86  76  89  76 /  70  50  70  20
Fort Lauderdale  87  79  89  78 /  50  40  40  10
Miami            87  78  89  77 /  40  30  30  10
Naples           86  76  88  75 /  80  60  50  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Sunday evening for FLZ069.

AM...None.
GM...Small Craft Advisory until 2 AM EDT Sunday for GMZ656-657-676.

&&

Update...32/MM
Hazardous weather outlook, Oct 19, 11:27 AM EDT, 34 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1127 AM EDT Sat Oct 19 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
200330-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1127 AM EDT Sat Oct 19 2019

...Strong Thunderstorms Possible Today...
...Coastal Flooding and High Risk of Rip Currents for Gulf Coast...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Rip currents: A high risk of Rip Currents will exist along the Gulf
beaches.

Thunderstorms: Lightning, locally heavy rainfall, and gusty winds
are primary hazards with thunderstorms.

Tornadoes: Stronger thunderstorms will be capable of producing
funnel clouds or isolated weak tornadoes.

Waterspouts: Showers and thunderstorms could produce several
waterspouts today over the coastal and lake waters.

Wind: Stronger thunderstorms could produce wind gusts capable of
causing isolated wind damage. Sustained winds of 20 to 25 knots over
the Gulf of Mexico will cause hazardous marine conditions. Reference
the Small Craft Advisory for the latest marine details.

Flooding: Training showers and thunderstorms could cause excessive
rainfall capable of producing minor flooding on roads and low-lying,
poorly drained areas.

Visibility:  There could be some patchy fog across Southwest Florida
and inland South Florida tonight, particularly in areas that receive
rainfall today.

Waves: 7 to 10 foot seas in the Gulf of Mexico through early Sunday
morning. Reference the Small Craft Advisory for the latest details.

Coastal Flooding: Surf heights along the Gulf beaches could reach
around 5 feet today. Sensitive and low-lying locations along the
Gulf coast may experience minor flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Thunderstorms are possible each day through Wednesday.

The risk of Rip Currents will become elevated along the Gulf and
some Atlantic beaches this weekend into possibly early next week.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, funnel clouds,
waterspouts, and flooding to the National Weather Service forecast
office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Oct 19, 10:09 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1009 AM EDT SAT OCT 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     TSTM WND DMG     2 S MARCO ISLAND        25.91N  81.73W
10/19/2019                   COLLIER            FL   LAW ENFORCEMENT

            MARCO ISLAND POLICE DEPARTMENT REPORTED A PORT LINE
            DOWN AT 941S COLLIER BLVD.

&&

EVENT NUMBER MFL1900293

BNB
Local storm report, Oct 19, 10:13 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1013 AM EDT SAT OCT 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     TSTM WND DMG     2 S MARCO ISLAND        25.91N  81.73W
10/19/2019                   COLLIER            FL   LAW ENFORCEMENT

            MARCO ISLAND POLICE DEPARTMENT REPORTED A POWERLINE
            LINE DOWN AT 941 SOUTH COLLIER BLVD.

&&

CORRECTED REMARKS

EVENT NUMBER MFL1900293

BNB
Special weather statement, Oct 19, 11:01 AM EDT, 1 hour before
Special Weather Statement
National Weather Service Miami FL
1101 AM EDT Sat Oct 19 2019

FLZ063-066-069-070-191545-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Glades FL-
1101 AM EDT Sat Oct 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLIER...WESTERN
HENDRY AND GLADES COUNTIES UNTIL 1145 AM EDT...

* At 1101 AM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Babcock Ranch to near Southwest Florida Airport. Movement was
  northeast at 45 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Labelle, Ave Maria, Golden Gate Estates, Immokalee, Palmdale,
  Naples Park, Felda, Orangetree, Hendry Correctional, Port La Belle,
  Big Corkscrew Island, Vineyards, Ortona, Muse, North Naples,
  Pelican Bay, Corkscrew Swamp Sanctuary, Sunniland, Bunker Hill and
  Quail Creek Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2633 8184 2632 8182 2632 8166 2642 8166
      2642 8156 2703 8156 2703 8127 2712 8127
      2712 8117 2714 8116 2621 8116 2621 8183
TIME...MOT...LOC 1501Z 221DEG 38KT 2701 8172 2657 8177

HVN
Local storm report, Oct 19, 11:37 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1137 AM EDT SAT OCT 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     2 S MARCO ISLAND        25.91N  81.73W
10/19/2019                   COLLIER            FL   LAW ENFORCEMENT

            MARCO ISLAND POLICE DEPARTMENT REPORTED A POWERLINE
            LINE DOWN AT 941 SOUTH COLLIER BLVD. (CORRECTED FOR TIME
            EVENT) IT WAS 2:15 AM OR 06:15Z.

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER MFL1900293

BNB
Special weather statement, Oct 19, 11:40 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
1140 AM EDT Sat Oct 19 2019

FLZ063-066-191630-
Hendry FL-Glades FL-
1140 AM EDT Sat Oct 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND GLADES
COUNTIES UNTIL 1230 PM EDT...

* At 1140 AM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near Lake
  Placid to near Labelle. Movement was northeast at 35 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Labelle, Moore Haven, Lakeport, Buckhead Ridge, Palmdale, Port La
  Belle, Brighton Seminole Reservation, Ortona, Muse, Indian Prairie
  Canal Mouth, Lake Hicpochee and Okee Tantie Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2721 8094 2720 8094 2719 8091 2717 8090
      2717 8088 2714 8087 2716 8086 2699 8090
      2695 8100 2689 8100 2688 8093 2678 8095
      2663 8151 2703 8149 2703 8127 2712 8127
      2712 8117 2721 8117
TIME...MOT...LOC 1540Z 234DEG 29KT 2731 8142 2671 8143

HVN
Local storm report, Oct 19, 11:46 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1146 AM EDT SAT OCT 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     TSTM WND DMG     PORT OF THE ISLAND      25.97N  81.51W
10/19/2019                   COLLIER            FL   TRAINED SPOTTER

            FENCE BLOWN OVER FROM A THUNDERSTORM MOVING THROUGH THE
            PORT OF ISLAND COMMUNITY REPORTED BY A VIEWER THROUGH
            NBC2 MEDIA.

&&

EVENT NUMBER MFL1900294

BNB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 8:21 PM EDTSpecial Weather StatementMFLGlades54 min
Oct 19, 2:07 AM EDTSpecial Marine WarningMFL113 min
Oct 19, 2:08 AM EDTSpecial Marine WarningMFL2 hr
Oct 19, 2:11 AM EDTSpecial Weather StatementMFLCollier49 min
Oct 19, 2:12 AM EDTSpecial Weather StatementMFLMonroe48 min
Oct 19, 3:20 AM EDTSpecial Weather StatementMFLCollier70 min
Oct 19, 3:39 AM EDTSpecial Marine WarningMFL2 hr
Oct 19, 3:41 AM EDTSpecial Weather StatementMFLCollier34 min
Oct 19, 3:58 AM EDTSpecial Weather StatementMFLCollier32 min
Oct 19, 5:11 AM EDTSpecial Weather StatementMFLCollier49 min
Oct 19, 5:49 AM EDTSpecial Weather StatementMFLCollier41 min
Oct 19, 7:01 AM EDTSpecial Weather StatementMFLCollier44 min
Oct 19, 11:01 AM EDTSpecial Weather StatementMFLGlades44 min
Oct 19, 11:40 AM EDTSpecial Weather StatementMFLGlades50 min
Oct 19, 12:03 PM EDTSpecial Marine WarningMFL42 min
Oct 19, 12:36 PM EDTSpecial Weather StatementMFLGlades39 min
Oct 19, 2:29 PM EDTSpecial Weather StatementMFLCollier46 min
Oct 19, 3:28 PM EDTSpecial Marine WarningMFL32 min
Oct 19, 3:31 PM EDTSpecial Weather StatementMFLHendry29 min
Oct 19, 3:39 PM EDTSpecial Marine WarningMFL51 min
Oct 19, 3:59 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Oct 19, 4:01 PM EDTSpecial Weather StatementMFLHendry44 min
Oct 19, 4:02 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Oct 19, 4:10 PM EDTSpecial Weather StatementMFLCollier50 min
Oct 19, 4:21 PM EDTSevere Thunderstorm WarningMFLHendry37 min
Oct 19, 4:28 PM EDTSpecial Marine WarningMFL62 min
Oct 19, 4:37 PM EDTSevere Thunderstorm WarningMFLPalm Beach53 min
Oct 19, 5:27 PM EDTSpecial Weather StatementMFLMartin48 min
Oct 19, 5:42 PM EDTSevere Thunderstorm WarningMFLPalm Beach14 min
Oct 19, 6:24 PM EDTSpecial Weather StatementMFLCollier, Hendry66 min
Oct 19, 7:22 PM EDTSpecial Weather StatementMFLHendry38 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.